MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 SOL SYS 8/10.5 LRG ST; SOLUTION STEM IMPLANTS : HIP FEMORAL STEM

DEPUY INTERNATIONAL LTD - 8010379 SOL SYS 8/10.5 LRG ST; SOLUTION STEM IMPLANTS : HIP FEMORAL STEM
Catalog Number 157202106
Medical Device Problem Codes Fracture (1260); Loss of Osseointegration (2408); Osseointegration Problem (3003)
Health Effect - Clinical Codes Cardiac Arrest (1762); Infarction, Cerebral (1771); Unspecified Infection (1930); Inadequate Osseointegration (2646); Test Result (2695); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Occupation is a non-healthcare professional.(b)(4).
 
Event or Problem Description
Litigation alleges stroke, heart attack, component fracture, dislocation, infection, loosening of stem and elevated metal ions.Doi: (b)(6) 2011, (head, liner & stem) ; doi: (b)(6) 2009, (cup, screw); dor: (b)(6) 2012, (right hip).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SOL SYS 8/10.5 LRG ST
Common Device Name
SOLUTION STEM IMPLANTS : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key8514051
Report Number1818910-2019-90649
Device Sequence Number19314807
Product Code LPH
UDI-Device Identifier10603295061410
UDI-Public10603295061410
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K060581
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2012
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number157202106
Device Lot NumberDF4FH1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/25/2019
Supplement Date Received by Manufacturer12/04/2019
Initial Report FDA Received Date04/15/2019
Supplement Report FDA Received Date12/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;